# SDR MWEA99710

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 39132492
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING IS CRACKED AT THE AFT END BEAM NR 5 FORWARD CARGO DOOR.  MTC LOCATED AND DRILLED NEW FITTINGS.  NEW FITTINGS WERE INSTALLED ON BEAM NR 5.
